Home » disorder » Currently Reading:

How many Depakote ER does it take to overdose?

Tags: , , 9 Comments

Depakote ER is a prescription pill used for bipolar disorder, and also controlling seizures and epilepsy. You can overdose on any amount that is not prescribed to you, this would be a very hard pill to overdose on though, it would more likely just cause liver damage rather than kill you. on! Any comments?

Related Posts
  1. Depakote headaches?
  2. What is a big oblong pill that is white and has M473 on one side?
  3. What is the drug depakote for?
  4. What is the medicine depakote?
  5. What is the worst way to overdose?
  6. What kind of pill depakote?
  7. What are the side effects of remron?
  8. How much does it take to overdose on Opanas?
  9. How much Benadryl does it take to overdose?
  10. What is depakote?

Currently there are "9 comments" on this Question:

  1. Daisey says:

    Symptoms of overdose would include (but not limited to) : nausea, vomiting, To prevent overdose it is important one takes the medication as prescribed, and if a dose is missed (forgotten) to not double up. How much depakote to overdose

  2. Madelene says:

    Can you die if you overdose on depakote? ? Also I’ve been gettin migranes so i take Tylonel on top of that isnt that bad??

  3. Palmira says:

    Depakote ER ( divalproex sodium) is a prescription drug that can reduce seizures in patients, according to Drugs.com. "ER" stands for "extended release," as the medicine in one dose is metabolized by the body over the course of a day. More:http://www.ehow.com/facts_6850444_depakote-er_.html?ref=Track2&utm_source=ask

  4. Jo says:

    If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian residents should call their local poison control center direc… More:http://www.medhelp.org/drugs/Depakote-ER/show/2899

  5. Chantel says:

    Therapeutic levels are from 50-100 ug/mL. It would depend on initial level. More:http://wiki.answers.com/Q/How_much_depakote_to_overdose

  6. Babette says:

    Aug 18, 2008 The effects of a Depakote overdose will vary depending on a number of factors, including how much of the drug was taken and whether it was

  7. Blake says:

    Symptoms of metformin overdose result from a condition called lactic Double check the strength of the tablet and how many tablets were taken. The maximum daily dose of metformin (Glucophage) is 2550 mg and for metformin ER ( Glucophage XR) Patients taking Depakote and a number of other mood stabilizers often Detail:http://www.ehow.com/how_6913761_do-treat-metformin-overdose_.html

  8. Francisco Flores says:

    What do you feel when your on the maximum dose of depakote?
    Ive been taking 1500??

  9. unknown says:

    I want to die. Would 90000mg of depakote and 64000mg of keppra be enough to do the trick?

Comment on this Article: